# SDR 2015FA0000660

- Difficulty date: December 23, 2015
- Submitted: December 23, 2015
- Operation: General aviation
- Aircraft: N997CF
- Engine: Lyc AEIO360H1A
- System (JASC): 7414 · Magneto/Distributor
- Part: Distributor
- Part number: K38224370
- Condition: Broken
- Location: Magneto
- Part time: 700 hours
- Component: Magneto, Slick, 4370
- Component part number: K3822
- Stage of operation: CR
- How discovered: O
- Nature of condition: R
- Precautionary procedure: A

## Discrepancy

DISTRIBUTOR POINTER FELL OFF MAGNETO.
